# SDR AALA202504031979

- Difficulty date: March 25, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR GUIDE ARM ROD END IS CORRODED. REMOVED AND REPLACED R2 GUIDE ARM. PER B737NG AMM 52-41-21. PERFORMED SATISFACTORY AFT SERVICE DOOR ADJUSTMENT. PER B737NG AMM 52-41-00.
